Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had tubal ligation done. Longer menstruation, passing blood clots. Could tubes have come undone?

I m 49 and had a tubaligation done about 24 years ago and I have been having longer menastration that would last longer than a week. I also have lots of blood clots. I have been told that I m in premenopause. I ve also been Checked for fibroids and don t have any. Could my tubaligation have come undone causing these long cycles and clots? This have been going on for 3 months now. Each month I may have only two weekday of no periods.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion you are suffering from peri menopausal symptoms.
This irregularity in periods and heavy flow are commonly seen in this stage of life.
But still to be on safer side get a pelvic ultrasound done along with thyroid hormone testing to see for any disease if present.
Till then you should
-increase water intake
-avoid excess caffeine and hot climate
- eat nuts and especially almonds and walnuts daily
- include soy proteins and tofu in your daily diet
- avoid stress and heavy exercise routine
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor